# SDR AU010217

- Difficulty date: March 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Mlg
- Part time: 6,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR BODY CRACKED. FOUND FOLLOWING INSPECTION IAW SEB01-2.
